| Model Number |
CDM-625 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has returned for investigation but analysis is not complete.
Event or Problem Description
It was reported that dr.(b)(6) experienced an m6-c device failure which was subsequently explanted from one of his patients.Dr.(b)(6) requested that the explanted device be returned for internal inspection.According to information obtained from the patient's husband, the patient previously had a prodisc implanted (implant date unknown) and later underwent a revision procedure in 2020 performed by dr.(b)(6).The patient was initially informed that a cage would be implanted, however intraoperatively dr.(b)(6) elected to implant a two-level m6-c.The patient later presented to dr.(b)(6), who explanted both of the m6-c devices on (b)(6) 2025.The pateint's husband reported that the patient has experienced chronic pain for several years and that bone resorption had begun.No images were provided.No additional information is available at this time.
Additional Manufacturer Narrative
Based on the inspection of the retrieved m6-c, in the absence of additional clinical data, the device had not failed mechanically at the time of removal.Some in vivo damage was noted to the core and to the fiber construct; however, extraction damage was also present, indicating that the device was likely grossly intact at the time of removal and had not collapsed at the time of removal.While it was reported by the patient's spouse that "resorption" had occurred, no radiographs, radiographic findings, histopathology, or microbiology findings were provided.Due to the extent of the extraction damage and lack of additional clinical information, the sequelae of events that contributed to the failure of this procedure is unclear.The build lhr was examined including the final inspection records and the in-process measurements.There were no relevant ncmrs associated with this lot.The devices met the m6-c product specification including the axial stiffness and flexural resistance specifications.Rmf 0003 rev 40 line 15 - failure to relieve symptoms including unresolved pain.Rmf 0003 rev 40 line 12.73.10 - resorption without infection/infectedabscess/infected cyst, leading to surgical intervention with explantation.Rmf 0003 rev 40 line 12.75 - device explanted.
Event or Problem Description
It was reported that dr.(b)(6) experienced an m6-c device failure which was subsequently explanted from one of his patients.Dr.(b)(6) requested that the explanted device be returned for internal inspection.According to information obtained from the patient's husband, the patient previously had a prodisc implanted (implant date unknown) and later underwent a revision procedure in 2020 performed by dr.(b)(6).The patient was initially informed that a cage would be implanted; however intraoperatively dr.(b)(6) elected to implant a two-level m6-c.The patient later presented to dr.(b)(6), who explanted both of the m6-c devices on (b)(6) 2025.The pateint's husband reported that the patient has experienced chronic pain for several years and that bone resorption had begun.No images were provided.No additional information is available at this time.